# SDR ASAA2014110709604

- Difficulty date: November 7, 2014
- Submitted: November 11, 2014
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 30,139 hours, 9,154 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 10224
- Condition: Frozen
- Location: Nr 1 Engine
- Part time: 22,801 hours, 8,594 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PILOT REPORTED NR 1 ENGINE FAILED TO CRANK.  ACFT GROUNDED.  HEATED NR 1 ENGINE START VALVE OP'S NORMAL.
